# SDR USAA2012103100007

- Difficulty date: October 21, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 31,551 hours, 20,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311146100200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOOR SUPPORT BEAM BETWEEN FR18 TO FR20, -Y254.  REPLACED FLOOR SUPPORT BEAM BETWEEN FR18 TO FR20, -Y254 IAW A319 SRM 51-42-11 PARA. 6 & 7 FIG 2, 8, 12 & 20.
